Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 165420, 11 pages
Research Article

Some Almost Generalized -Contractions in -Metric Spaces

1Department of Mathematics, Jubail College of Education, Dammam University, P.O. Box 12020, Industrial Jubail 31961, Saudi Arabia
2Laboratoire Physique Mathématique, Fonctions Spéciales et Applications (MAPSFA) LR11ES35, Ecole Supérieure des Sciences et de la Technologie de Hammam Sousse, Université de Sousse, Rue Lamine el Abbassi, 4011 Hammam Sousse, Tunisia
3Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 20 July 2013; Accepted 27 August 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassen Aydi, Sana Hadj Amor, and Erdal Karapinar, “Some Almost Generalized -Contractions in -Metric Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 165420, 11 pages, 2013.